It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Johnson on February 18, 2000 at 15:27:59:

In Reply to: Re: personality changes with adderall posted by Mary on February 17, 2000 at 10:08:19:

: : My daughter 8 years old, has been diagnosed with ADD and dysgraphia, her graphomotor skills are at 5 years and 10 months (as of Nov. 99). We placed her on Adderall after Christmas break. She currently is taking 7.5 mg. Her teacher has noticed little improvement but tutor has seen a better response. My question is since beginning the medication she has become more withdrawn and more defiant and does not want to go to tutoring, choir, or her piano lessons, she complains of headaches, does not want to eat, and also complains that all she does is work, work, work. However she has plenty of time to play with friends.

: Sounds like she is having some side effects from the medication. Contact your doctor and get his advice in regard to continuing or changing the medication. Good Luck.

I have talked with her pediatrician! She did know and wants to switch her to Ritalin

Follow Ups

All times are GMT -7. The time now is 11:51 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!